RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 4, Pages 600–619 (Mi mz9372)  

Approximation Methods in Optimal Control Problems for Nonlinear Infinite-Dimensional Systems

S. Ya. Serovaĭskiĭ

Al-Farabi Kazakh National University

Abstract: Some notions related to approximate solutions and to the approximation of extremum problems for nonlinear infinite-dimensional systems are proposed. Optimization problems for nonlinear parabolic equations with a fixed terminal state and on an infinite time interval, as well as for singular stationary systems with phase constraints, are illustrated by several examples.

Keywords: optimization problem, nonlinear parabolic equation, approximate solution, phase constraint, fixed terminal state.

DOI: https://doi.org/10.4213/mzm9372

Full text: PDF file (580 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:4, 567–582

Bibliographic databases:

UDC: 517.977
Received: 10.01.2012
Revised: 21.12.2012

Citation: S. Ya. Serovaǐskiǐ, “Approximation Methods in Optimal Control Problems for Nonlinear Infinite-Dimensional Systems”, Mat. Zametki, 94:4 (2013), 600–619; Math. Notes, 94:4 (2013), 567–582

Citation in format AMSBIB
\Bibitem{Ser13}
\by S.~Ya.~Serova{\v\i}ski{\v\i}
\paper Approximation Methods in Optimal Control Problems for Nonlinear Infinite-Dimensional Systems
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 4
\pages 600--619
\mathnet{http://mi.mathnet.ru/mz9372}
\crossref{https://doi.org/10.4213/mzm9372}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3423288}
\zmath{https://zbmath.org/?q=an:1283.49014}
\elib{http://elibrary.ru/item.asp?id=20731805}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 4
\pages 567--582
\crossref{https://doi.org/10.1134/S0001434613090277}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326052400027}
\elib{http://elibrary.ru/item.asp?id=21885294}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886478857}


Linking options:
  • http://mi.mathnet.ru/eng/mz9372
  • https://doi.org/10.4213/mzm9372
  • http://mi.mathnet.ru/eng/mz/v94/i4/p600

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:236
    Full text:48
    References:41
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019